Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

INVERTIBLE POLYNOMIAL MAPPINGS VIA NEWTON NON-DEGENERACY

Author(s):
Chen, Ying [1] ; Dias, Luis Renato G. [2] ; Takeuchi, Kiyoshi [3] ; Tibar, Mihai [4]
Total Authors: 4
Affiliation:
[1] Univ Sao Paulo. ICMC
[2] Univ Sao Paulo. ICMC
[3] Univ Tsukuba. Inst Math
[4] Univ Lille 1. Lab Paul Painleve
Total Affiliations: 4
Document type: Journal article
Source: ANNALES DE L INSTITUT FOURIER; v. 64, n. 5, p. 1807-1822, 2014.
Web of Science Citations: 0
Abstract

We prove a sufficient condition for the Jacobian problem in the setting of real, complex and mixed polynomial mappings. This follows from the study of the bifurcation locus of a mapping subject to a new Newton non-degeneracy condition. (AU)

FAPESP's process: 08/10563-4 - Global Singular Fibrations of Polynomial Mappings
Grantee:Luis Renato Gonçalves Dias
Support type: Scholarships in Brazil - Doctorate